# SDR AU000994

- Difficulty date: October 11, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: AN737TW98
- Condition: Loose
- Location: Cabin Cooling Sy
- Component: Cabin Cooling Sy, Hamstd, H573844315
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR CYCLE MACHINE TO WATER SEPARATOR DUCT CLAMP LOOSE.  INVESTIGATION FOUND THE CLAMP WAS THE INCORRECT SIZE.  CORRECT CLAMP PN AN737TW-91. UNAPPROVED PART.  (X)
